# SDR P5CA0401179

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 58,698 hours, 11,141 cycles
- Engine: Ge CF650E2
- Engine time: 63,676 hours, 17,818 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT MAKE TAKEOFF POWER.  ADJUSTED MAIN ENGINE CONTROL PER AMM 73-00-00.
